# SDR AALA202306079117

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 38,887 hours, 16,286 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 111A7202
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WING CENTER SECTION LOWER SUPPORT BEAM LOWER CHORD WORN AT THE ESC DOOR (192DR OUTBOARD FORWARD LATCH AREA AT BS 545 AND RBL 40.875 AT WL 155. REPAIRED SUPPORT BEAM LOWER CHORD PER SRM 57-10-13-2R REPAIR 3.
